| Catalog Number |
8065771541 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that, an ophthalmic blades were found to be dull.Procedure details and patient impact were not reported.Additional information has been requested but none received till date.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in sections h.6 and h.11.A sample was not received at the manufacturing site for evaluation for the report of dull blades; therefore, the condition of the product could not be verified.A review of the device history record traceable to the reported lot numbers, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.A sample was not received at the manufacturing site and the device history record review of the lot number provided indicated the product was processed and released according to the product¿s acceptable criteria, therefore; the root cause for the customer complaint issue cannot be determined.All knives are 100% inspected by trained operators using a minimum of 10x magnification during manufacturing.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.The manufacturer internal reference number is: (b)(4).